# SDR SWAA2016042951436

- Difficulty date: April 15, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N388SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26591
- Aircraft time: 68,952 hours, 55,590 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6545410370
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL FLOORBEAM LOWER CHORD CRACKED AT BS 662, RBL 24.8, CTR WING BOX.  REPAIRED CHORD IAW EA.
